America’s Unsafe Medical Products

Print Email

Ranitidine Antacid Medication Recalled
> Issue date: October 25, 2019
> Type of alert: Recall

Novitium Pharma is voluntarily recalling all quantities and lots of ranitidine hydrochloride capsules in the United States. The products may be contaminated with a carcinogen known as NDMA.

Heartburn Reliever Recalled
> Issue date: October 23, 2019
> Type of alert: Recall

Perrigo is voluntarily recalling all its ranitidine over-the-counter products sold in the United States. The products may be contaminated with a carcinogen known as NDMA.

Heartburn Reliever Recalled
> Issue date: October 23, 2019
> Type of alert: Recall

Dr. Reddy’s Laboratories is voluntarily recalling all Dr. Reddy’s ranitidine over-the-counter products sold in the United States. The products may be contaminated with a carcinogen known as NDMA.

Heartburn Reliever Recalled
> Issue date: October 23, 2019
> Type of alert: Recall

Sanofi is voluntarily recalling all Zantac (ranitidine) over-the-counter tablets sold in the United States. The products may be contaminated with a carcinogen known as NDMA.

Dietary Supplement for Male Sexual Enhancement Recalled
> Issue date: October 22, 2019
> Type of alert: Recall

GL Holdings is voluntarily recalling six lots of its Green Lumber 2-, 4- and 10-capsule packets that may be tainted with tadalafil, a prescription-only product that may be a risk to consumers who also take medications containing nitrates.

Baby Powder Recalled
> Issue date: October 18, 2019
> Type of alert: Recall

Johnson & Johnson voluntarily recalled a single lot of its Johnson’s Baby Powder in response to an FDA Test indicating that sub-trace levels of chrysotile asbestos (no more than 0.00002%) were found in a single bottle purchased from an online retailer.

Improperly Printed Product Information
> Issue date: October 16, 2019
> Type of alert: Product information

CSL Behring alerted customers to misprinted information on its folding box of Humate-P. The expiration date may not be printed in the proper location. See the MedWatch alert for photos of the incorrect and correct labeling.